# SDR SWAA2017121318416

- Difficulty date: November 17, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK CORRODED AT BS 727D+6, LBL 17.  R&R FLOOR TRACK PER SRM & DWG.
